MathSciNet Relay Station
MathSciNet bibliographic data
MR284247 (44 #1476) 93.20
Brunovský, Pavol A classification of linear controllable systems. Kybernetika (Prague) 6 1970 173–188.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement